Classification des formes quadratiques réelles: un contre-exemple à la finitude

Details

Ressource 1Download: BIB_B6D17F90D7A3.P001.pdf (169.56 [Ko])
State: Public
Version: Final published version
Serval ID
serval:BIB_B6D17F90D7A3
Type
Article: article from journal or magazin.
Collection
Publications
Title
Classification des formes quadratiques réelles: un contre-exemple à la finitude
Journal
Acta arithmetica
Author(s)
Jaquet-Chiffelle D.-O., Sigrist F.
Publication state
Published
Issued date
1994
Peer-reviewed
Oui
Volume
LXVIII
Number
3
Pages
291-294
Language
french
Keywords
formes quadratiques
Create date
27/09/2010 23:12
Last modification date
20/08/2019 16:25
Usage data